Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on a problem by Ricceri on the Ambrosetti-Rabinowitz condition

Author: Giovanni Anello
Journal: Proc. Amer. Math. Soc. 135 (2007), 1875-1879
MSC (2000): Primary 47J30
Published electronically: January 8, 2007
MathSciNet review: 2286099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give an answer to Ricceri's open problem involving the Ambrosetti-Rabinowitz superlinear condition.

References [Enhancements On Off] (What's this?)

  • 1. Antonio Ambrosetti and Paul H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Functional Analysis 14 (1973), 349–381. MR 0370183
  • 2. Biagio Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math. 113 (2000), no. 1-2, 401–410. Fixed point theory with applications in nonlinear analysis. MR 1735837,
  • 3. Biagio Ricceri, Some research perspectives in nonlinear functional analysis, Semin. Fixed Point Theory Cluj-Napoca 3 (2002), 99–109. International Conference on Nonlinear Operators, Differential Equations and Applications (Cluj-Napoca, 2001). MR 1929750
  • 4. Biagio Ricceri, On a classical existence theorem for nonlinear elliptic equations, Constructive, experimental, and nonlinear analysis (Limoges, 1999) CRC Math. Model. Ser., vol. 27, CRC, Boca Raton, FL, 2000, pp. 275–278. MR 1777629

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47J30

Retrieve articles in all journals with MSC (2000): 47J30

Additional Information

Giovanni Anello
Affiliation: Department of Mathematics, University of Messina, 98166 S. Agata, Messina, Italy

Received by editor(s): December 5, 2005
Received by editor(s) in revised form: February 19, 2006
Published electronically: January 8, 2007
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society